|Truvada side effects
Aug 17, 2006
I swithched from Combivir to Truvada. Can Truvada in combination with Nevirapine bring on side effects of insomnia, lack of energy, anxiety, confusion, lack of appetite?
All my counts are very good (CD4 count is above 1000 and viral undetectable) however, I experience all of the above. Please advise.
| Response from Dr. Conway
Truvada is generally well tolerated and the symptoms you describe are not generally associated with its use. This being said, anything is possible. When I suspect side effects of a newly initiated medication, I would try to stop it and see if the symptoms go away. Going back to Combivir for a number of weeks is the type of strategy I would consider, but you need to discuss this with your doctor.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sinus Infection After Insertive Oral Sex Worried I Have HIV
- Swollen Lymph Nodes After Touching Vaginal Sore Worried I Have HIV
- Can A Vaginal Cyst Cause Enlarged Groin Lymph Nodes?
- How Long Does It Take To Get Symptoms Of An Std?
- What Can Cause Vaginal Pain In A Toddler?
- What Does It Mean When You Have A Discharge But No Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.